Small energy scattering for the Zakharov system with radial symmetry

Zihua Guo, Kenji Nakanishi

Research output: Contribution to journalArticleResearchpeer-review

19 Citations (Scopus)

Abstract

We prove small energy scattering for the three-dimensional Zakharov system with radial symmetry. The main ingredients are normal form reduction and the radial-improved Strichartz estimates.
Original languageEnglish
Pages (from-to)2327-2342
Number of pages16
JournalInternational Mathematics Research Notices
Volume2014
Issue number9
DOIs
Publication statusPublished - 2014
Externally publishedYes

Cite this